Export: The orbital-motion-limited regime of cylindrical Langmuir probes

Sanmartín Losada, Juan Ramón and Estes, Robert D. (1999). The orbital-motion-limited regime of cylindrical Langmuir probes. "Physics of Plasmas", v. 6 (n. 1); pp. 395-405. ISSN 1070-664X.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM